# SDR AALA202411117765

- Difficulty date: September 6, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311230120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING AT FR 16 RIGHT AND #1 DOOR STOP FITTING. REPLACED INTERCOITAL FITTING PER SRM 51-42-11.
